Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The number of unlabelled graphs with many nodes and edges


Author: E. M. Wright
Journal: Bull. Amer. Math. Soc. 78 (1972), 1032-1034
MSC (1970): Primary 0565
DOI: https://doi.org/10.1090/S0002-9904-1972-13097-0
MathSciNet review: 0311508
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. J. Comrie, Chambers' six-figure math, tables. II, Table XIIA, 1963, pp. 518-519.
  • 2. G. W. Ford and G. E. Uhlenbeck, Combinatorial problems in the theory of graphs. IV, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 163-167. MR 19, 113. MR 86033
  • 3. E. N. Gilbert, Enumeration of labelled graphs, Canad. J. Math. 8 (1956), 405-411. MR 18, 408. MR 81470
  • 4. A. D. Korsunov, On the power of some classes of graphs, Dokl. Akad. Nauk SSSR 193 (1970), 1230-1233 = Soviet Math. Dokl. 11 (1970), 1100-1104. MR 281660
  • 5. W. Oberschelp, Kombinatorische Anzahlbestimmungen in Relationen, Math. Ann. 174 (1967), 53-78. MR 36 # 1342. MR 218255
  • 6. M. L. Stein and P. R. Stein, Enumeration of linear graphs and connected linear graphs up to P = 18 points, Los Alamos Scientific Laboratory, 1963.
  • 7. E. M. Wright, Asymptotic enumeration of connected graphs, Proc. Roy. Soc. Edinburgh Sect. A 68 (1970), 298-308. MR 42 # 1723. MR 266820
  • 8. E. M. Wright, Graphs on unlabelled nodes with a given number of edges, Acta Math. 126 (1971), 1-9. MR 42 # 2975. MR 268076
  • 9. E. M. Wright, Unlabelled graphs with many nodes and edges, Notices Amer. Math. Soc. 19 (1972), A-3. Abstract # 72T-49.
  • 10. E. M. Wright, The probability of connectedness of an unlabelled graph can be less for more edges, Proc. Amer. Math. Soc. 35 (1972), 21-25. MR 295954

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0565

Retrieve articles in all journals with MSC (1970): 0565


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13097-0

American Mathematical Society